# SDR KCSA081594

- Difficulty date: November 19, 2008
- Submitted: November 19, 2008
- Operation: Air carrier
- Aircraft: N708CK
- Make and model: Boeing 747 212B
- Aircraft serial: 21937
- Aircraft time: 94,030 hours, 17,637 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Attach Fitting
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING L/E RIB ATTACH CLIP CRACKED AT FRONT SPAR UPPER CHORD FSSI 336.
